# SDR QXEA2016090800574

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 13,136 hours, 13,922 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR CONTACTS LAV DOOR FRAME WHEN ACFT IS PRESSURIZED. WORKS FINE ON GROUND.  REQUIRES FORCE TO OPEN IN FLIGHT. REMOVED 1 SHIM FROM TOP & BOTTOM HINGE IAW MCN 652629-001. REQUIRED CLEARANCE WERE PRESENT BETWEEN COCKPIT DOOR & LAV WALL. PRESSURIZED ACFT AMM 21-00-00-863-801 AND RECHECKED CLEARANCES STILL WITHIN LIMITS. OK FOR SERVICE.
